# SDR SWAA2021060166872

- Difficulty date: April 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP SKIN T/E ON INBOARD EDGE AT LT WING / REPAIRED O/B AFT FLAP SKIN T/E ON INBOARD EDGE AT LT WING ASPER B737-700 SRM 57-53-01-2R-16 REP 16 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL.TOOL USED CALIPER P/N 500-197-30 S/N A18135103 DUE DATE 14JUN21. HOTBONDER P/N HCS9200B S/N 15102320 DUE DATE 19NOV21 SEE TLD T080556 FOR RE-INSPECTION REQUIREMENTS
